# SDR 95FDEA01729

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 125A16661560242
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON SIDE OF RT KEEL BEAM APPROX 2 INCHES LONG AT BS 950E PLUS 3 STR 29R WL 145.  REPAIRED CRACKED KEEL BEAM AFT CARGO BAY BS 950E PLUS 3 STR 29R WL 145 PER PER EA 7-5310-26741.
